# SDR ASOA20140309035

- Difficulty date: March 9, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 33,361 hours, 25,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE NR 1 EMERGENCY LIGHT INVERTER WAS DISCOVERED INOPERATIVE. MX R & R NR 1 INVERTER WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
